Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swelled lymphatic nodes at neck, TB, jaundice cured. Headache, vomit. Taking cap. Treatment?

Hi, I had a swelling at the right side of my neck at the lymphatic nodes. It was due to TB. Then I was treated with AKT 4 tablets for more than 2 months. After 15 days of taking AKT4 my swelling was gone. But I was having vomiting and headache regularly. Then they did LFT. In that my bilurubin was high. So, again I was treated for Jaundice . My INR was also getting high. I took tablets like Heptral and Udiliv . After almost 1 month my liver was improved. My Doctor is advising now to take cambutal tablets for TB. But I fear that it might cause reactions. As last time also it reacted, causing vomiting and loss of apetite. Could you please advise me about my treatment? Thanks, Binita
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Anti TB drugs that is rifampicin , isoniazid , pyrazinamide , ethambutol are famous for causing hepatitis , with high inr and loss of appetitie

When this occurs we stop AKT kit

And start with the least hepatotoxic drug that is ethambutol then rifampicin then isoniazid and finally pyrazinamide.and also checking your lft after adding every one of these drugs

Your doctor is on right tract that is restarting ATT with cambutol as it is least hepatotoxic.

Hope this helps
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor